# SDR CA040915009

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 12,558 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Gusset
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Dhav
- Component part number: C2TE1A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT TOP ELEVATOR TIP GUSSET (LOCATED BETWEEN ELEVATOR TIP SKIN AND ELEVATOR SPAR) WAS FOUND CRACKED DURING INSPECTION.  NOTE: THE PROPELLER WAS REMOVED AND OVERHAULED,  AFTER 30.0 HRS SMOH,THE PROPELLER WAS REMOVED FOR REBALANCING DUE TO VIBRATION ISSUES.  THIS WAS A MAJOR CONTRIBUTING FACTOR IN THIS INCIDENT.
